# SDR MALA080002

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 22,256 hours, 24,354 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER SKIN OF RT HORIZONTAL STABILIZER.  PERFORMED PERMANENT REPAIR TO DENT ON LOWER SKIN OF RT HORIZONTAL STABILIZER IAW MAL EO NR S55017.
